# SDR REXA201000331

- Difficulty date: December 26, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 16,644 hours, 14,084 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT OF KCID FOR KMSP THE FLIGHT CREW RECEIVED A NOSE WHEEL STEERING INOP WARNING.  THE FLIGHT CREW COMPLETED THE QRH AND DECLARED AN EMERGENCY.  THE FLIGHT WAS VECTORED TO KMSP WERE AN OTHERWISE NORMAL APPROACH AND LANDING WERE MADE.  MAINTENANCE FOUND PROX SENSOR PS13GA OUT OF ADJUSTMENT.  THE SENSOR WAS ADJUSTED AND ALL TESTS WERE NORMAL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
